QUT ePrints

Steady groundwater flow to drains on a sloping bed: Comparison of solutions based on Boussinesq equation and Richards equation

Cook, Freeman, Knight, John, & Wooding, Robin (2009) Steady groundwater flow to drains on a sloping bed: Comparison of solutions based on Boussinesq equation and Richards equation. Transport in Porous Media, 77(2), pp. 357-372.

View at publisher

Impact and interest:

3 citations in Scopus
Search Google Scholar™
4 citations in Web of Science®

Citation countsare sourced monthly from Scopus and Web of Science® citation databases.

These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.

Citations counts from the Google Scholar™ indexing service can be viewed at the linked Google Scholar™ search.

ID Code: 42674
Item Type: Journal Article
Keywords: Groundwater, Boussinesq, Soil water, Modelling
DOI: 10.1007/s11242-009-9335-z
ISSN: 0169-3913
Subjects: Australian and New Zealand Standard Research Classification > EARTH SCIENCES (040000) > PHYSICAL GEOGRAPHY AND ENVIRONMENTAL GEOSCIENCE (040600) > Hydrogeology (040603)
Australian and New Zealand Standard Research Classification > ENGINEERING (090000) > CHEMICAL ENGINEERING (090400)
Australian and New Zealand Standard Research Classification > ENGINEERING (090000) > CIVIL ENGINEERING (090500)
Australian and New Zealand Standard Research Classification > ENGINEERING (090000) > CIVIL ENGINEERING (090500) > Water Resources Engineering (090509)
Divisions: Past > QUT Faculties & Divisions > Faculty of Science and Technology
Deposited On: 13 Jul 2011 23:05
Last Modified: 03 Dec 2012 12:07

Export: EndNote | Dublin Core | BibTeX

Repository Staff Only: item control page